Print this page

Observations placeholder

Hallucinations from a cocktail of pharmaceuticals and Cod Liver oil

Identifier

012180

Type of spiritual experience

Hallucination

Background

Just one person - a lady - she overdosed - significantly it seems.

This may be an indicator of what can happen if you overdose on Vitamin D

BUT, said lady also appears to have been on a cocktail of other drugs, which rather indicates that these drugs may have been the real cause or the interactions between them all

  1. Mirapex (1 people, 100.00%)
  2. Xanax (1 people, 100.00%)
  3. Zocor (1 people, 100.00%)
  4. Glucosamine (1 people, 100.00%)

From what one can see she was put on statins, they caused muscle aches and restless leg syndrome, so she was put on Mirapex which is used to treat parkinsons disease [which she didn't have] and when she got depressed and agitated she was given benzodiazepines to calm her down.

A description of the experience

On Aug, 22, 2014: 379 people reported to have side effects when taking Cod liver oil. Among them, 1 people (0.26%) has Hallucinations.

Time on Cod liver oil when people have Hallucinations  :

n/a

Gender of people who have Hallucinations when taking Cod liver oil  :

  Female Male
Hallucinations 100.00% 0.00%

The source of the experience

eHealthme

Activities